Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The degree of smooth non-arithmetically Cohen-Macaulay threefolds in $ {\bf P}\sp 5$


Author: Rosa M. Miró-Roig
Journal: Proc. Amer. Math. Soc. 110 (1990), 311-313
MSC: Primary 14J30; Secondary 14M06
MathSciNet review: 1031451
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In [B], Banica considers the problem of determining the integers $ d$ such that there are smooth threefolds which are not arithmetically Cohen-Macaulay. Moreover, he gives a partial answer to this question. In this note, using liaison, we will complete his answer.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14J30, 14M06

Retrieve articles in all journals with MSC: 14J30, 14M06


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1031451-6
PII: S 0002-9939(1990)1031451-6
Article copyright: © Copyright 1990 American Mathematical Society